# SDR AALA200801955

- Difficulty date: July 25, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- Aircraft time: 85,338 hours
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

POS INFLIGHT T1668/25JUL.  CREW REPORTED STANBY INVERTER STATUS MSG AND HEAVY ELECTRICAL SMOKE SMELL IN COCKPIT.  RETURNED TO POS AND LANDED WITHOUT INCIDENT.  REPLACED STATIC INVERTER.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
